Common "Ssri" queries answered by top doctors | iCliniq

Ssri

SSRI refers to selective serotonin reuptake inhibitor. It is a class of drugs used to treat major depressive disorder and anxiety.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My fantasy game has affected my perception. Please help

Query: Hello doctor, I am suffering from a strange problem. I have played an imaginary game. In the imagination, I had created a parallel universe. I was the head of my country and made the rules. I added the experiences of real life in that game. When I was alone, I played the role of different people lik...  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. Most probably you are suffering because in your imaginary world, you enjoy the things and in the real world you have to adjust yourself according to the situation. This is causing anxiety symptoms and headache leading to poor academic performance. Secondly, the situation ...  Read Full »

I ejaculate within two minutes of intercourse. Please help.

Query: Hello doctor, During intercourse with my wife, I ejaculate the entire semen within two minutes. After ejaculation, the erection goes away. I am unable to understand how to maintain the longevity of the erection during the intercourse. Please guide next course of action.  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. I have gone through your problem and understand your concern. Premature ejaculation is quite a common problem. There are two approaches to manage this problem Behavioral therapy Medicines Now coming to the behavioral therapy, there are different methods you ...  Read Full »

I am experiencing sexual problems. Please help.

Query: Hi doctor, I have no sugar and BP. I am living a healthy lifestyle. I am suffering severely from ED and PE since last 10 to 12 years (it lasts for two to three minutes only). Please advise proper medicine which is not harmful to my health.  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. There are many reasons for this condition, so you need to be evaluated and physical examination is required. For managing ED (erectile dysfunction), a drug like Sildenafil or Tadalafil are the first-line treatment. Sildenafil can be started from 50 mg for almost half a...  Read Full »

I have intrusive thoughts after porn withdrawal. Why?

Query: Hello doctor, I have intrusive thoughts, blasphemous thoughts that keeps returning to my head. In the past I had porn addiction, and the day I forced myself to stop, I began having those thoughts. I already had OCD symptoms when younger but more subtle. I suspect I have some low serotonine so I am ...  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. I have gone through your query with interest. As you had OCD in childhood and anxiety disorder and taking St John's wort, Omega 3 , Magnesium and Vitamins (attachment removed to protect patient identity). You need to start SSRI group of drug (Fluvoxamine or Fluoxetine or ...  Read Full »

I am unable to maintain my erection for a long time. Why?

Query: Hello doctor, I am unable to keep the erection for more than five minutes. Whenever I try to do intercourse I lose my erection and it gets really hard to penetrate.Please help.  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. I have gone through your problem and understand your concern. As you are currently taking Tadalafil and still have the erectile dysfunction, then most probably you need to get the problem investigated, and also do you have any other medical conditions? You can give a...  Read Full »

What pills would help my erection last longer?

Query: Hello doctor, I want some pills which will help to last my erection for a long time during intercourse. Please suggest some pills which are available in local medical shops. Also, please list if there are any side effects of taking them.  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. I have gone through your problem and understand your concern. Drugs from the SSRI (selective serotonin reuptake inhibitor) group has the side effects of delayed ejaculation. So I suggest you take a tablet of Paroxetine up to 25 mg once a day or tablet of Fluoxetine 20 ...  Read Full »

Is it advisable to increase the dose of Fluanxol up to 3 mg for my panic disorder?

Query: Hello doctor, I am a 31-year-old guy who has been living with panic disorder for 10 years now. Panic has taken over my body and last year was pure hell in my life. I was finally admitted in December and after that the anxiety has only returned. I wake up with streaks in my arms and legs and I feel ...  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. I have gone through your concern and I think that probably Quetiapine can help you to some extent. Adding Lithium is unlikely to helpful unless you have comorbid depression or bipolar disorder. If SSRI (selective serotonin reuptake inhibitor) group of drug have not be...  Read Full »

What medications can be used for chronic GAD and SAD?

Query: Hello doctor, My psychiatrist has decided for years to use only a combination of SSRI and Busipirone permanently to control and manage my chronic GAD and SAD. Which among the SSRIs combination is the best and has the fewest side effects? Kindly help.  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. Thank you for your query. I understand your concern. Coming to SSRI first, the side effects such as sedation and weight gain issue is lower with Prozac ( Fluoxetine). While Zoloft (Sertraline) has a lower rate of weight gain and sedation is a little higher compared ...  Read Full »

I suffer from premature ejaculation. What has to be done?

Query: Hello doctor,I suffer from premature ejaculation. Kindly help.  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. Premature ejaculation can be managed by two approaches: Non-pharmacological management. It includes behavioral therapy namely start-stop technique, squeezes technique and coitus interruption. You can google them and start practicing any one of the above-mentioned tech...  Read Full »

I feel depressed and tired with low self-esteem. Please help.

Query: Hello doctor, I am very depressed. I am so tired of being tired and fatigue all the time. I have low self-esteem because I am over-weight but I love life. I love my family, my kids, my husband. They love me. I cannot get a job to help pay bills. No one is calling me back. I am so depressed and down...  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. As you are suffering from depression, you need the help of a psychiatrist. In such condition, SSRI (selective serotonin reuptake inhibitors) such as Fluoxetine and psychotherapy are helpful. Also, regular exercise is very important as it helps in both hypertension and d...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.